Symmetry Classification and Exact Solutions of the Thermal Diffusion Equations
Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 508-517
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_4_a7,
author = {V. K. Andreev and I. I. Ryzhkov},
title = {Symmetry {Classification} and {Exact} {Solutions} of the {Thermal} {Diffusion} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {508--517},
year = {2005},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_4_a7/}
}
V. K. Andreev; I. I. Ryzhkov. Symmetry Classification and Exact Solutions of the Thermal Diffusion Equations. Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 508-517. http://geodesic.mathdoc.fr/item/DE_2005_41_4_a7/